| Catalog Number |
2012-10 |
| Medical Device Problem Codes |
Material Rupture (1546); Thickening of Material (4056)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not received for evaluation.Therefore, we could not conclusively determine the root cause of the reported incident.Balloon rupture is an inherent risk of using this product.As stated in the ifu: avoid extended or excessive exposure to fluorescent light, heat, sunlight, or chemical fumes to reduce balloon degradation.Do not exceed the recommended maximum balloon liquid capacity (see specifications).The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.Note: this is report 7 of 8 related to the seventh shunt used in the event.
Event or Problem Description
It was reported that balloon thickened and ruptured during use on a patient.However, additional information received states that the balloon rupture did not occur on a patient and was during pre-testing.Over the past 2 months there have cases of the balloon rupturing during the pre-use check.We attempted to clarify the report, but it was not successful.No injury was reported to the patient.Note: this is report 7 of 8 related to the seventh shunt used in the event.